# SDR FDEA201803050598

- Difficulty date: March 5, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,589 hours, 22,466 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 18196916
- Part serial: 122A
- Condition: Failed
- Location: Le Flaps
- Part time: 25 hours, 23 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE FLAP ASYMMETRY ON APPROCH. COMPLIED WIHT QRH. CONTINUED TO UNEVENTFUL LANDING.  PERFORMED BITE CHECK OF FSEU NR 1, 2, & 3.  FOUND SLAT LOSS ON LEG 0 AND SLAT DISAGREE ON LEG 1 OF FSEU NR 1. FOUND SLAT LOSS/SLAT SYSTEM ON FSEU NR 2.  NO FAULTS ON FSEU NR 3.  TROUBLESHOT IAW FIM 27-81/ FT 804.  CHECKED D41828P PIN 7 FOR GROUND,   FOUND OPEN.  CHECKED D41630P PIN 7 FOR GROUND,  ALSO  FOUND OPEN.  CHECKED PIN G9 OF CONNECTOR D3312A FOR GROUND, FOUND OPEN.   R & R THE LEFT AND RIGHT SLAT POSITION TRANSMITTERS IAW AMM 27-88-01-4. OPS CHECKED GOOD.
